# SDR SWAA2019092536998

- Difficulty date: September 4, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VAPOR BARRIER CRACKED AT BS 663.  REPAIRED VAPOR BARRIER PER SRM.
